RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 2(128), Pages 233–235 (Mi umn5859)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

On solutions of elliptic equations of the second order

N. V. Krylov


Full text: PDF file (339 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 28.10.1965

Citation: N. V. Krylov, “On solutions of elliptic equations of the second order”, Uspekhi Mat. Nauk, 21:2(128) (1966), 233–235

Citation in format AMSBIB
\Bibitem{Kry66}
\by N.~V.~Krylov
\paper On solutions of elliptic equations of the second order
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 2(128)
\pages 233--235
\mathnet{http://mi.mathnet.ru/umn5859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=193764}


Linking options:
  • http://mi.mathnet.ru/eng/umn5859
  • http://mi.mathnet.ru/eng/umn/v21/i2/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Krylov, “O funktsii Grina zadachi Dirikhle”, UMN, 22:2(134) (1967), 116–118  mathnet  mathscinet
    2. I. V. Volovich, V. Zh. Sakbaev, “Universal boundary value problem for equations of mathematical physics”, Proc. Steklov Inst. Math., 285 (2014), 56–80  mathnet  crossref  crossref  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:201
    Full text:101
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019